OpenAlex Citation Counts

OpenAlex Citations Logo

OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!

If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.

Requested Article:

Bifurcation Control of a Delayed Fractional Mosaic Disease Model for Jatropha curcas with Farming Awareness
Shouzong Liu, Mingzhan Huang, Juan Wang
Complexity (2020) Vol. 2020, pp. 1-16
Open Access | Times Cited: 6

Showing 6 citing articles:

Numerical treatment for mathematical model of farming awareness in crop pest management
Nabeela Anwar, Iftikhar Ahmad, Adiqa Kausar Kiani, et al.
Frontiers in Applied Mathematics and Statistics (2023) Vol. 9
Open Access | Times Cited: 3

Reliable numerical treatment with Adams and BDF methods for plant virus propagation model by vector with impact of time lag and density
Nabeela Anwar, Shafaq Naz, Muhammad Shoaib
Frontiers in Applied Mathematics and Statistics (2022) Vol. 8
Open Access | Times Cited: 4

On the Dynamics of a Fractional-Order Ebola Epidemic Model with Nonlinear Incidence Rates
Mirirai Chinyoka, Tinashe B. Gashirai, Steady Mushayabasa
Discrete Dynamics in Nature and Society (2021) Vol. 2021, pp. 1-12
Open Access | Times Cited: 5

A fractional-order fall armyworm-maize biomass model with naturally beneficial insects and optimal farming awareness
Salamida Daudi, Livingstone S. Luboobi, Moatlhodi Kgosimore, et al.
Results in Applied Mathematics (2021) Vol. 12, pp. 100209-100209
Open Access | Times Cited: 4

Optimal Control and Cost-Effectiveness Analysis for Cashew Fusarium Wilt Disease Transmission in Tanzania
Fatu Chilinga, Alfred Hugo, Alfred W. Manyonge
Asia Pacific Journal of Mathematics (2024)
Open Access

Study of Mathematical Modeling for Plant Disease Transmission: A Systematic Literature Review during 2012-2022
Sanubari Tansah Tresna, Nursanti Anggriani, Asep K. Supriatna
Jambura Journal of Biomathematics (JJBM) (2023) Vol. 4, Iss. 1, pp. 1-14
Open Access

Page 1

Scroll to top